# SDR DALA2023042603258

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N956DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38742
- Aircraft time: 24,672 hours, 11,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2734041) DURING INSPECTION FOUND AFT RIGHT EMERGENCY DOOR EXIT LIGHT FLICKERS ON AND OFF. R/R SIDEWALL LIGHT PER B737 AMM 33-21 RAN A PHASE 2 TO SYNC UP COLOR, OPS GOOD.
